MathSciNet Relay Station
MathSciNet bibliographic data
MR482431 (80h:03072) 03E55
Solovay, Robert M.; Reinhardt, William N.; Kanamori, Akihiro Strong axioms of infinity and elementary embeddings. Ann. Math. Logic 13 (1978), no. 1, 73–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement